MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS
Catalog Number CV-04301
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a nurse at a veterinary clinic, "the connection piece to the hose is apparently broken." another kit was used in the other arm.There was no patient harm or injury.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, single-lumen cvc catheter for analysis.Signs of use were observed.Visual and microscopic analysis revealed the extension line was separated from the luer hub, and a portion of the extension line was visible within the luer hub.The extension line appeared rough and jagged at the point of separation.The outer diameter of the extension line measured 2.16 mm, which is within the specification limits of 2.13-2.21 mm per extension line extrusion product drawing.The inner diameter of the extension line measured 1.45 mm, which is within the specification limits of 1.42-1.50 mm per extension line extrusion product drawing.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the report of extension line/luer hub separation was confirmed through complaint investigation of the returned sample.Visual and microscopic analysis revealed the extension line was separated from the luer hub, and portions of the extension line were visible within the luer hub.The extension line appeared rough and jagged at the point of separation.Based on the appearance of the damage, manufacturing caused or contributed to this event.A capa has previously been implemented to address issues of this nature and indicates that the root cause is manufacturing related.This capa was implemented 07-nov-2024 to address the issue of extension line/luer hub separation.This implementation date occurred after the manufacturing date of the extension lines ((b)(6) 2024) involved with this complaint.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 16 GA X 8IN (20 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21772070
Report Number3006425876-2025-00323
Device Sequence Number9821327
Product Code DQY
UDI-Device Identifier00801902105165
UDI-Public(01)00801902105165(11)241121(17)290430(10)71F24L0307(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-04301
Device Lot Number71F24L0307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown